A new matrix representation theorem for semigroups.
Semigroup forum, Tome 52 (1996) no. 3, pp. 293-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
matrix semigroups, representations of semigroups, irreducible representations, strongly basic semigroups, irreducible matrix semigroups
@article{SF_1996__52_3_135455,
author = {J. Okninski and J.S. Ponizovskii},
title = {A new matrix representation theorem for semigroups.},
journal = {Semigroup forum},
pages = {293--306},
year = {1996},
volume = {52},
number = {3},
url = {http://geodesic.mathdoc.fr/item/SF_1996__52_3_135455/}
}
J. Okninski; J.S. Ponizovskii. A new matrix representation theorem for semigroups.. Semigroup forum, Tome 52 (1996) no. 3, pp. 293-306. http://geodesic.mathdoc.fr/item/SF_1996__52_3_135455/